# SDR SWAA2021080487617

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 316-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE BS 316 -338 LBL 60 WL 208. ; / [01] REMOVED CORROSION ON FWD ENTRY DOOR I/B SUPPORT ANGLE STA 316-338; LBL 60; WL 208. MAX MATERIAL REMOVED WAS .014'; 22' BY 1' FROM .080' OUT OF LIMITS PER SRM 51-10-02-0G-0; SRM 53-10-15-1A-1.; [02] UPDATED MEASUREMENTS; [03] VERIFIED CORROSION REMOVAL OUT OF LIMITS PER SRM 51-10-02 AND SRM 53-10-15-1A-1; [04] REMOVED DAMAGED FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE STA 316-338; LBL 60; WL 208 PER SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE FOR STA 316-338 LBL 60 WL 208 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [06] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5. 0K TO INSTALL; [07] INSTALLED FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE AT STA 316-338 LBL 60 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8110; [08] VERIFIED INSTALLATION OF FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE AT STA 316-338 LBL 60 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8110; [09] APPLIED FILLET SEAL TO FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE AT BS 316-338 LBL 60 WL 208 IAW AMM 51-31-00-390-804; [10] VERIFIED CORRECTIVE ACTION ITEM 9; [11] VERIFIED REMOVAL AND INSTALLATION OF FWD ENTRY DOOR I/B THRESHOLD SUPPORT ANGLE AT STA 316-338 LBL 60 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8110 IS COMPLETE
